MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC AORTIC CUTTERS, 5-PACK (4.3MM); CUTTER, SURGICAL

MAQUET CARDIOVASCULAR LLC AORTIC CUTTERS, 5-PACK (4.3MM); CUTTER, SURGICAL
Model Number AORTIC CUTTERS, 5-PACK (4.3MM)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Event or Problem Description
In the course of an online primary market research the respondent stated the following: in performing off-pump cabg procedures (opcab), the following heartstring iii with aortic cutter 4.3mm (getinge) was personally used in the past 12 months.Rate level of agreement with the following statement as it relates to heartstring iii with aortic cutter 4.3mm (getinge).The heartstring iii seal provides adequate hemostasis needed to complete the proximal anastomosis.Comments: the hemostatic effect is unsatisfactory.
 
Additional Manufacturer Narrative
Trackwise id: (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device discarded.
 
Event or Problem Description
In the course of an online primary market research the respondent stated the following: in performing off-pump cabg procedures (opcab), the following heartstring iii with aortic cutter 4.3mm hemostatic effect is unsatisfactory.
 
Additional Manufacturer Narrative
(b)(4).Updated section: b4, g4, g7, h2, h6, h10, h11 corrected section: b1, b5, h1 a lot history review was not completed as there was no account reported or event date reported as this was part of a market research by a third party.

Brand Name
AORTIC CUTTERS, 5-PACK (4.3MM)
Common Device Name
CUTTER, SURGICAL
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15414325
Report Number2242352-2022-00781
Device Sequence Number17552872
Product Code FZT
UDI-Device Identifier00607567700277
UDI-Public00607567700277
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAORTIC CUTTERS, 5-PACK (4.3MM)
Device Catalogue NumberAC-3043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown